MAUDE Adverse Event Report: MALLINCKRODT MANUFACTURING LLC. INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS

MALLINCKRODT MANUFACTURING LLC. INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS
Model Number 10007
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).A review of the device's service log revealed that a delivery failure alarm occurred due to an apparent inter-processor link (ipl) failure between the device's monitoring processor and delivery processor.Although identified in the device's service log, the regional service center (rsc) did not experience a delivery failure alarm during testing.Keenova performed additional investigative activities and isolated the cause of the ipl failure to an anomaly associated with the dsir software communications component.The root cause for this occurrence is likely due to a latent defect identified in the device's software.Although a delivery failure alarm due to an ipl failure is an intermittent and infrequent occurrence, keenova is developing a software improvement to prevent future occurrences of ipl failures with the dsir device.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.
 
Event or Problem Description
A customer located in the united states contacted keenova on 28 apr 2026 to report they experienced a delivery failure alarm with their inomax dsir plus device while performing a monthly high range calibration.There was no report of patient harm associated with this event.The complaint device was returned for investigation.During a routine service log review, a keenova employee discovered that a delivery failure alarm had occurred due to an apparent inter-processor link (ipl) failure.This service log finding meets the criteria of a reportable malfunction as it was located at a user's facility and set to administer a dose of inhaled nitric oxide (no) at the time of the event.

Brand Name
INOMAX DSIR PLUS (DELIVERY SYSTEM)
Common Device Name
NITRIC OXIDE ADMINISTRATION APPARATUS
Manufacturer (Section D)
MALLINCKRODT MANUFACTURING LLC.
6603 femrite drive
madison WI 53718
Manufacturer (Section G)
MALLINCKRODT MANUFACTURING LLC.
6603 femrite drive
madison WI 53718
Manufacturer Contact
mark wendelken
440 us route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key25460880
Report Number3004531588-2026-00027
Device Sequence Number8670777
Product Code MRN
UDI-Device Identifier00867538000106
UDI-Public(01)00867538000106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown